[Absent minded]

Author: Jason (---.ushwy1.com)

Date: 12-06-02 19:14

Hello, can any one tell me if sometimes they have trouble concentrating or staying focused. I seem to be having some memory laps's lately (like the spelling going on here). Asking my wife the same questions more than once, only minutes apart. I know most men are like this, but it seems to me to be getting worse. Any one else have little problems like this. Thank you

~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~

[Re: Absent minded]

Author: Brody (218.145.25.---)

Date: 12-06-02 19:55

My son who has HCM complains of similar problems. It is very frustrating for him to work hard in school and then seem to lose his memory.

~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~

[Re: Absent minded]

Author: Amy (---.proxy.aol.com)

Date: 12-07-02 04:18

Jason,

You may want to look at the side effects of the meds you are on. I have had a similar problem lately. I am on amiodarone, and my thyroid is a little out of wack from it. Having a wacky thyroid levels can cause memory problems.

Good Luck

Amy

~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~

[Re: Absent minded]

Author: Sarah B. -Board Moderator (---.dsl.chi.megapath.net)

Date: 12-08-02 09:48

Beta-blockers cause this. Some more so than others. The newer the beta-blocker, the fewer side effects it tends to have, except that everyone is a little different. Try another one or change around the dose so you are taking it at bedtime or earlier in the morning.

S

~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~

[Re: Absent minded]

Author: DENNIS J.BASSETT (---.ts17.qui.ma.net1plus.com)

Date: 12-10-02 14:41

Hi Jason, I have similar concentration problems, and was extremly difficult to stay focussed when I was working as a sales manager at anew car dealership. But I,ve been on a lot of medication for more than half my life. I turn 50 next week. I also see my cardiologist next week and I plan on discuussing my meds. Hang in there. Dennis

~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~

[Re: Absent minded]

Author: Lisa Salberg (---.dyn.optonline.net)

Date: 12-10-02 18:06

Discuss your concerns with your doctor it may be the meds, age or (you said it 1st.. it may be a male thing... but you should talk to the doc and let them know.

let us know how you make out.

Good luck,

Lisa

~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~

[Re: Absent minded]

Author: Mary S. (---.net156.fl.sprint-hsd.net)

Date: 12-10-02 18:33

Talking about losing short term memory. My verapamil has been terrible on that. Take tonight for example I lost my car in the Disney parking lot and spent a half hour looking for it. I have also locked my keys in the car twice. I am only 22 and most of my life had been praised for my photographic memory. If the medicine wasn't making me feel so well I would ask to change but you have to weigh the good and bad I guess.

mary S.

~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~

[Re: Absent minded]

Author: Lisa Salberg (---.dyn.optonline.net)

Date: 12-11-02 04:31

Mary... I too had lost my car in a paring lot...It was the weekend of the HCMA meeting and I was driving Dr. B. Maron to a talk so we spent some time walking through the parking lot at Hackensack Med. Center in NJ!

I felt so bad...then we arrived at the meeting and his son was there (Marty) made a comment that 'oh his dad wasnt the only one to loose a car in a paking lot!'

So do not feel bad about that one even Dr. Maron has lost his car

Sorry Barry I could not resist!

Lisa